# SDR SWAA2023110206103

- Difficulty date: September 29, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,098 hours, 37,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL AREA AFT FAIRING ACCESS PANEL 542BB AT LT WING 2023-614982<[01] TOOL USED:CALIPER PN:500-196-30 SN:B21140358; DUE DATE:21-NOV-23.;[02] TOOL USED: HOT BONDER P/N: HCS9200B S/N:15102320 DUE DATE: 22-JAN-24.;[03] TOOL USED: SCALE P/N:SPX621 S/N: 8340225489 DUE DATE: 15-AUG-24.;[04] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196126 DUE DATE: 26-MAR-24.;[05] REPAIRED INTERNAL AREA AFT FAIRING ACCESS PANEL 542BB AT LT WING IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW;[06] REPAIRED INTERNAL AREA AFT FAIRING ACCESS PANEL 542BB AT LT WING IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2. TASK COMPLETED.
